About this Journal Submit a Manuscript Table of Contents
Journal of Robotics
Volume 2011 (2011), Article ID 571485, 12 pages
http://dx.doi.org/10.1155/2011/571485
Research Article

Maintaining Wireless Connectivity Constraints for Robot Swarms in the Presence of Obstacles

Department of Systems Engineering, United States Naval Academy, Annapolis, MD 21401, USA

Received 31 December 2010; Revised 24 May 2011; Accepted 17 June 2011

Academic Editor: John T. Y. Wen

Copyright © 2011 Joel M. Esposito. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joel M. Esposito, “Maintaining Wireless Connectivity Constraints for Robot Swarms in the Presence of Obstacles,” Journal of Robotics, vol. 2011, Article ID 571485, 12 pages, 2011. doi:10.1155/2011/571485